Jump to content

Search the Community

Showing results for tags 'adult'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi, I'm new here and would really like advice on tapering or taking my adult autistic son off of Abilify. He's 32 years old and lives in a group home and goes to a day program. Abilify is the only med he's on. 10 mg daily, other than clonazapam prn for agitation or if he has an outburst. He does have a rare disease in his knee which he takes pain meds for and also may cause sudden outbursts. He has been on many different types of meds to calm him and stabilize his mood which really havent been the answer. We just would like to try to get him off and see if he able to regulate on his own. I think the outbursts he has (infrequent but very sudden) may even be caused by the abilify. Also he's never previously really been interested in masturbation and lately this is becoming more frequent. Not that I think or tell him it's bad, but just not the norm for him. He's and adult with limited communication and mentally about the age of a 5 year old in some ways. My concern is tapering and having the staff who work with him on board to deal with any possible withdrawal symptoms, agitation, outbursts, depression, etc. Any advice or information would be greatly appreciated.
  2. Hi, I have come on this forum to find help for my son. He was on Quetiapine for about 3 years for panic attacks and depression. He came off his last dose of 25mg in October after a gradual withdrawal. His anxiety level went sky high and he was very week and couldnt concentrate. He developed breathing ocd amongs other things and now worst of all he has depersonalisation. He is frightened of everything, including the planet, the sky and himself. His doctor initially says it is nothing to do with the tablets as withdrawal only lasts 3 weeks. All he can offer is more drugs and councelling, which he is now on the waiting list for, although he has been told that she cant help peolple in crisis. We have tried private councelling but that is not very good around here. On the DARE Facebook group they said he probably came off his drugs too quick. We have pthim on lots of vitamins and minerals, but nothing seems to really help. Any advice would be appreciated.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy